Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 16, NWS Green Bay, WI

July 13, 2015Brown County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:30 AM CDT for Brown County, Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 4:30 AM CDT (09:30 UTC)
Expired
Jul 13, 2015, 5:15 AM CDT
In force
45 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Brown County, WI

The radar

The Green Bay radar (KGRB), 12 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:35 AM CDTTSTM WND GST 48Ashwaubenon, WI
Jul 13, 4:40 AM CDTTSTM WND DMGHobart, WITREE UPROOTED ON A HOUSE IN HOBART.
Jul 13, 4:40 AM CDTTSTM WND GST 60Suamico, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS53 KGRB 130930
SVRGRB
WIC009-131015-
/O.NEW.KGRB.SV.W.0016.150713T0930Z-150713T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 515 AM CDT

* AT 430 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN BAY...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN BAY AROUND 435 AM CDT.
  BELLEVUE TOWN AROUND 440 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KUNESH...BAY SETTLEMENT...FLINTVILLE...LITTLE RAPIDS...LEO FRIGO
BRIDGE...CHAMPION...HOWARD...ANSTON...LAMBEAU FIELD AND DE PERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8819 4467 8824 4468 8798 4466 8798
      4467 8800 4464 8801 4459 8798 4462 8801
      4458 8802 4457 8804 4455 8802 4454 8797
      4454 8793 4458 8791 4462 8787 4464 8776
      4435 8777 4435 8819
TIME...MOT...LOC 0930Z 266DEG 38KT 4448 8813 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
3 follow-up statements
760 
WWUS53 KGRB 130942
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CDT MON JUL 13 2015

WIC009-131015-
/O.CON.KGRB.SV.W.0016.000000T0000Z-150713T1015Z/
BROWN WI-
442 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR BROWN COUNTY...

AT 440 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREEN BAY...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF BROWN
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BAY SETTLEMENT...
FLINTVILLE...LITTLE RAPIDS...LEO FRIGO BRIDGE...CHAMPION...HOWARD...
ANSTON...LAMBEAU FIELD...DE PERE AND GLENMORE.

THE WIND GUSTED TO 48 MPH AT THE GREEN BAY AIRPORT AT 435 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8819 4466 8819 4468 8798 4466 8798
      4467 8800 4464 8801 4459 8798 4462 8801
      4458 8802 4457 8804 4455 8802 4454 8797
      4454 8793 4458 8791 4462 8787 4464 8776
      4435 8777 4436 8818
TIME...MOT...LOC 0940Z 266DEG 38KT 4449 8798 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
850 
WWUS53 KGRB 130952
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
452 AM CDT MON JUL 13 2015

WIC009-131015-
/O.CON.KGRB.SV.W.0016.000000T0000Z-150713T1015Z/
BROWN WI-
452 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHEASTERN BROWN COUNTY...

AT 451 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUXEMBURG...OR
10 MILES EAST OF GREEN BAY...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EAST GREEN BAY...BELLEVUE...HUMBOLDT...BAY SETTLEMENT...
NEW FRANKEN...CHAMPION...RED BANKS...UW GREEN BAY AND POLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4442 8793 4455 8792 4458 8791 4462 8787
      4464 8778 4436 8777
TIME...MOT...LOC 0951Z 284DEG 49KT 4449 8780 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
234 
WWUS53 KGRB 131008
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
508 AM CDT MON JUL 13 2015

WIC009-131017-
/O.EXP.KGRB.SV.W.0016.000000T0000Z-150713T1015Z/
BROWN WI-
508 AM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWN COUNTY WILL
EXPIRE AT 515 AM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST
OF THE AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4442 8793 4455 8792 4458 8791 4462 8787
      4464 8778 4436 8777
TIME...MOT...LOC 1005Z 266DEG 38KT 4449 8780 

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:37 AM CDT, 53 minutes earlier.

Area forecast discussion, Jul 13, 3:37 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CDT MON JUL 13 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 337 AM CDT MON JUL 13 2015

ACTIVE PATTERN FOR THE START OF THE WORK WEEK WITH A MID LEVEL
TROUGH SLOWLY DROPPING SOUTHEASTWARD THROUGH THE WESTERN GREAT
LAKES REGION. PCPN TIMING AND INTENSITY THE PRIMARY CHALLENGE.

LINE OF STORMS WILL BE MOVING THROUGH THE AREA THIS MORNING...MORE
INFORMATION ON THESE STORMS CAN BE FOUND IN SPECIAL WEATHER
STATEMENTS AND POSSIBLE ISOLATED WARNINGS. SOUTHEAST WINDS BEHIND
THE INITIAL BAND MAY BE SIGN OF WAKE LOW DEVELOPMENT AND WILL BE
MONITORED THIS MORNING AS WELL.

AFTER THIS MORNING STORMS...ANTICIPATE SOME DECREASE IN COVERAGE
BEFORE STORMS INCREASE AGAIN THIS AFTERNOON WITH THE H850 TROUGH
SLIDING THROUGH THE UNSTABLE AIR MASS WITH CAPES OF NEAR 1500 THIS
AFTERNOON. SEVERE POTENTIAL WOULD DEPEND ON AMOUNT OF SUN FOR
FURTHER DESTABILIZATION. THE CHANCE OF STORMS WILL LINGER
INTO TUESDAY BUT LIKELY MORE FOCUSED EARLY IN THE DAY OVER NORTH
CENTRAL AND NORTHEAST WISCONSIN DUE TO FRONT DROPPING SOUTH OVER
THE AREA AND THE UPPER RIDGE MOVING INTO THE AREA FROM THE WEST.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 337 AM CDT MON JUL 13 2015

QUIET WEATHER EXPECTED THROUGH MID WEEK AS THE UPPER RIDGE BUILDS
INTO THE WESTERN GREAT LAKES REGION AND SURFACE HIGH PRESSURE
DRIFTING OVER THE AREA.

REST OF THE FORECAST...A CHANCE OF THUNDERSTORMS RETURNS THURSDAY
AND FRIDAY WHEN WEAK SHORTWAVES APPROACHING THE AREA AS THE UPPER
RIDGE BECOMES MORE ZONAL. LOW CONFIDENCE WITH THE TIMING OF
THESE THUNDERSTORM CHANCES. TEMPERATURES ARE EXPECTED TO BE ABOVE
NORMAL FOR MUCH OF THE PERIOD.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1156 PM CDT SUN JUL 12 2015

A DEVELOPING THUNDERSTORM COMPLEX OVER MINNESOTA WILL
BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE TAF SITES
EARLY THIS MORNING. AT THIS TIME IT APPEARS THE STORMS ARE STRONG
BUT NOT SEVERE. THE STORMS SHOULD CONTINUE TO DISSIPATE AS THEY
HEAD EAST. CLOUDS WILL TRAIL THIS SYSTEM WITH ANOTHER ROUND OF
THUNDERSTORMS POSSIBLE ON MONDAY. HOWEVER THESE WILL BE HIGHLY
CONDITIONAL ON HOW MUCH INSTABILITY CAN BUILD UP DURING THE
AFTERNOON HOURS. GIVEN THE UNCERTAINTY WILL CONTINUE TO LEAVE OUT
OF THE TAFS AT THIS TIME.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......TDH
AVIATION.......KURIMSKI
Hazardous weather outlook, Jul 12, 3:29 PM CDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN JUL 12 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
329 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS POTENTIAL FOR SEVERE WEATHER OVERNIGHT...WITH PRIMARY
THREATS OF DAMAGING WINDS AND TORRENTIAL RAINFALL. THE GREATEST
THREAT WILL BE FROM MIDNIGHT TO 8AM...WEST OF A EAGLE RIVER TO
WAUTOMA LINE. SOME SEVERE POTENTIAL DOES EXIST EAST OF THAT LINE
TO THE LAKE MICHIGAN SHORELINE.

THE STORMS RESPONSIBLE FOR THIS POTENTIALLY SEVERE WEATHER ARE
DEVELOPING AND BECOMING SEVERE IN EASTERN NORTH DAKOTA AND
NORTHWESTERN MINNESOTA. THEY WILL MOVE TO THE SOUTHEAST THROUGH
THE AFTERNOON AND EVENING...LIKELY REACHING OUR AREA AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A LULL OR BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED LATER
MONDAY MORNING. THUNDERSTORMS ARE THEN EXPECTED TO REDEVELOP OR
INCREASE IN COVERAGE MONDAY AFTERNOON INTO MONDAY NIGHT. ISOLATED
STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND
TORRENTIAL RAINFALL.

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE
STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST
WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME
THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO MONDAY
MORNING.

LMZ521-522-541>543-132030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION
LATE TONIGHT INTO MONDAY MORNING. SOME OF THE STORMS COULD
PRODUCE GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL THAT MAY REDUCE VISIBILITIES.

MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON.

THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO
NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS
WOULD BECOME SEVERE.

POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY.

LUCHS/MPC

In the hours before

Local storm report, Jul 13, 3:11 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
311 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     TSTM WND GST     PLOVER                  44.45N 89.53W
07/13/2015  M48 MPH          PORTAGE            WI   CO-OP OBSERVER

            ALSO 1.22 INCHES OF PRECIP IN THE LAST HOUR.

&&

SAC
Local storm report, Jul 13, 3:46 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     SW WAUTOMA              44.06N 89.28W
07/13/2015                   WAUSHARA           WI   PUBLIC

            LARGE TREES DOWN IN THE CITY AT HWY 22 AND YY.

&&

SAC
Local storm report, Jul 13, 3:50 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
07/13/2015  M60 MPH          WAUPACA            WI   PUBLIC

&&

SAC
Local storm report, Jul 13, 4:03 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
07/13/2015  M44 MPH          WAUPACA            WI   AWOS

&&

SAC
Local storm report, Jul 13, 4:14 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     TSTM WND GST     APPLETON                44.26N 88.40W
07/13/2015  M52 MPH          OUTAGAMIE          WI   AWOS

&&

SAC
Local storm report, Jul 13, 4:18 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
418 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 AM     TSTM WND GST     MENASHA                 44.20N 88.45W
07/13/2015  M51 MPH          WINNEBAGO          WI   MESONET

            AT THE MIDDLE SCHOOL.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:27 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood78 min
Jul 13, 2:08 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood82 min
Jul 13, 2:10 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood65 min
Jul 13, 2:52 AM CDTSevere Thunderstorm WarningGRBWaushara53 min
Jul 13, 3:06 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca54 min
Jul 13, 3:16 AM CDTSevere Thunderstorm WarningGRBPortage19 min
Jul 13, 3:32 AM CDTSevere Thunderstorm WarningGRBWinnebago43 min
Jul 13, 3:45 AM CDTAreal Flood AdvisoryGRBCalumet, Outagamie, Winnebago2 hr
Jul 13, 3:48 AM CDTSpecial Marine WarningGRB117 min
Jul 13, 3:56 AM CDTSevere Thunderstorm WarningGRBOutagamie34 min
Jul 13, 4:05 AM CDTAreal Flood AdvisoryGRBPortage3 hr
Jul 13, 4:19 AM CDTTornado WarningGRBOutagamie26 min
Jul 13, 4:47 AM CDTSevere Thunderstorm WarningGRBKewaunee43 min
Jul 13, 5:33 AM CDTSpecial Weather StatementGRBDoor87 min
Jul 13, 5:41 AM CDTSpecial Marine WarningGRB94 min
Jul 13, 4:55 PM CDTSpecial Weather StatementGRBLincoln65 min
Jul 13, 5:01 PM CDTSpecial Weather StatementGRBOneida29 min
Jul 13, 5:07 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon38 min
Jul 13, 5:38 PM CDTSpecial Weather StatementGRBMarinette37 min
Jul 13, 5:42 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano33 min
Jul 13, 5:47 PM CDTSpecial Weather StatementGRBLanglade43 min
Jul 13, 5:50 PM CDTSpecial Weather StatementGRBMarathon40 min
Jul 13, 6:05 PM CDTSpecial Weather StatementGRBMarinette55 min
Jul 13, 6:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano27 min
Jul 13, 6:12 PM CDTSpecial Weather StatementGRBOneida33 min
Jul 13, 6:16 PM CDTSpecial Marine WarningGRB59 min
Jul 13, 6:19 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca56 min
Jul 13, 6:30 PM CDTSpecial Weather StatementGRBKewaunee45 min
Jul 13, 6:32 PM CDTSpecial Marine WarningGRB88 min
Jul 13, 6:40 PM CDTSevere Thunderstorm WarningGRBMarinette50 min
Jul 13, 6:53 PM CDTSpecial Marine WarningGRB2 hr
Jul 13, 6:54 PM CDTSevere Thunderstorm WarningGRBWaushara51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.